Hi. There is no evidence that accutane causes wrinkles. In fact, retinoids are used in anti-wrinkle creams. I would avoid heavy moisturisers if you are prone to acne as over use of oily anti-aging products has lead, in part, to the increase of adult acne in women. Loiloi xx
the wrinkles are caused by dehydration, drink lots of water and you'll be fine once you complete your treatment they will go away or become less noticeable.
this is my second time taking accutane. DRINK LOTS OF WATER!!!
i'm 24 and i fear that 6 years afer the treatment, my wrinkles are beyond repair. I've always had a young face by way of structure, but the lines give me away everytime. it's become an obsesion and i search everyone's face for the lines but nobody has them at my age. i can often think of nothing else and though this may be shallow, its harrowing for me and kills me inside. i use alsorts of creams and worry i may over mousturize as i have so millias. what can i do??